MAUDE Adverse Event Report: ARTHREX, INC. TRIMANO BEACH CHAIR KIT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. TRIMANO BEACH CHAIR KIT; MANUAL INSTR, GENERAL SURGICAL
Model Number TRIMANO BEACH CHAIR KIT
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Per rep device discarded.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to a supplier process issue; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
On 09/13/2022, it was reported by a sales representative via (b)(4) that a ar-1644 chair kit is missing the clear plastic sleeve to drape the trimano.This was discovered upon opening the packaging and there was no clear plastic sleeve.There was no patient involvement.

Brand Name
TRIMANO BEACH CHAIR KIT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19386216
Report Number1220246-2024-03774
Device Sequence Number12481580
Product Code BWN
UDI-Device Identifier00888867020450
UDI-Public00888867020450
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIMANO BEACH CHAIR KIT
Device Catalogue NumberAR-1644
Device Lot Number63844273
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown